# SDR A6WA201040362

- Difficulty date: May 15, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 601R103712
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON BRACKET PN 601R10371-2, RT WING ROOT. R & R BRACKET.
